Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 50, NWS St. Louis, MO

April 13, 2014Calhoun County, Jersey County, Illinois; Lincoln County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 13, 2014, 7:52 AM CDT for Calhoun County, Jersey County, Illinois; Lincoln County, Missouri. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2014, 7:52 AM CDT (12:52 UTC)
Expired
Apr 13, 2014, 8:45 AM CDT
In force
53 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Calhoun County, IL, Jersey County, IL, Lincoln County, MO

The radar

The St Louis radar (KLSX), 45 km from the middle of the area, began a volume at 12:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 0.9 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 185 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
185 J/kg
Mixed-layer CIN
-285 J/kg
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

188 
WUUS53 KLSX 131252
SVRLSX
ILC013-083-MOC113-131345-
/O.NEW.KLSX.SV.W.0050.140413T1252Z-140413T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
752 AM CDT SUN APR 13 2014

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
  JERSEY COUNTY IN SOUTHWEST ILLINOIS...
  EASTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 845 AM CDT

* AT 747 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
  OF TROY...AND MOVING EAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...TRAINED WEATHER SPOTTERS.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  JERSEYVILLE...WINFIELD...HARDIN...GRAFTON...ELSAH...FOLEY...
  BATCHTOWN...BEECHVILLE...MEPPEN...BRUSSELS...NUTWOOD...FIELDON...
  OTTERVILLE...MCCLUSKY AND DELHI.

THIS WARNING INCLUDES CUIVRE RIVER STATE PARK AND PERE MARQUETTE
STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3919 9026 3900 9025 3900 9027 3894 9028
      3894 9036 3897 9042 3897 9046 3895 9048
      3896 9097 3914 9098 3916 9061 3912 9060
      3917 9058 3917 9051 3916 9049 3917 9048
TIME...MOT...LOC 1253Z 268DEG 28KT 3905 9083

HAIL...1.00IN
WIND...<50MPH

$$

TRUETT
3 follow-up statements
717 
WWUS53 KLSX 131319
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
819 AM CDT SUN APR 13 2014

MOC113-131328-
/O.CAN.KLSX.SV.W.0050.000000T0000Z-140413T1345Z/
LINCOLN MO-
819 AM CDT SUN APR 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LINCOLN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3919 9026 3900 9025 3900 9027 3894 9028
      3894 9035 3897 9042 3897 9046 3895 9048
      3895 9067 3905 9071 3909 9068 3916 9070
      3916 9061 3912 9060 3917 9058 3916 9050
      3917 9048
TIME...MOT...LOC 1318Z 268DEG 28KT 3906 9058

$$

ILC013-083-131345-
/O.CON.KLSX.SV.W.0050.000000T0000Z-140413T1345Z/
JERSEY IL-CALHOUN IL-
819 AM CDT SUN APR 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CALHOUN AND
JERSEY COUNTIES UNTIL 845 AM CDT...

AT 814 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
HARDIN...AND MOVING EAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
JERSEYVILLE...GRAFTON...ELSAH...NUTWOOD...FIELDON...OTTERVILLE...
MCCLUSKY AND DELHI.

THIS WARNING INCLUDES PERE MARQUETTE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3919 9026 3900 9025 3900 9027 3894 9028
      3894 9035 3897 9042 3897 9046 3895 9048
      3895 9067 3905 9071 3909 9068 3916 9070
      3916 9061 3912 9060 3917 9058 3916 9050
      3917 9048
TIME...MOT...LOC 1318Z 268DEG 28KT 3906 9058

HAIL...1.00IN
WIND...<50MPH

$$

TRUETT
715 
WWUS53 KLSX 131333
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
833 AM CDT SUN APR 13 2014

ILC013-131343-
/O.CAN.KLSX.SV.W.0050.000000T0000Z-140413T1345Z/
CALHOUN IL-
833 AM CDT SUN APR 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR CALHOUN COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3919 9026 3900 9025 3900 9027 3894 9028
      3894 9035 3897 9042 3896 9053 3899 9057
      3907 9058 3911 9061 3917 9058 3916 9050
      3917 9048 3918 9031 3919 9030
TIME...MOT...LOC 1333Z 268DEG 28KT 3906 9043

$$

ILC083-131345-
/O.CON.KLSX.SV.W.0050.000000T0000Z-140413T1345Z/
JERSEY IL-
833 AM CDT SUN APR 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JERSEY COUNTY
UNTIL 845 AM CDT...

AT 829 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
GRAFTON...AND MOVING EAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
JERSEYVILLE...ELSAH...OTTERVILLE...MCCLUSKY AND DELHI.

THIS WARNING INCLUDES PERE MARQUETTE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3919 9026 3900 9025 3900 9027 3894 9028
      3894 9035 3897 9042 3896 9053 3899 9057
      3907 9058 3911 9061 3917 9058 3916 9050
      3917 9048 3918 9031 3919 9030
TIME...MOT...LOC 1333Z 268DEG 28KT 3906 9043

HAIL...1.00IN
WIND...<50MPH

$$

TRUETT
284 
WWUS53 KLSX 131340
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
840 AM CDT SUN APR 13 2014

ILC083-131349-
/O.EXP.KLSX.SV.W.0050.000000T0000Z-140413T1345Z/
JERSEY IL-
840 AM CDT SUN APR 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR JERSEY COUNTY WILL EXPIRE AT
845 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM AS IT MOVES THROUGH CENTRAL AND EASTERN JERSEY COUNTY 
AND SOUTHERN MACOUPIN COUNTY BETWEEN 845 AM AND 930 AM.

LAT...LON 3919 9026 3900 9025 3900 9027 3894 9028
      3894 9035 3897 9042 3896 9053 3899 9057
      3907 9058 3911 9061 3917 9058 3916 9050
      3917 9048 3918 9031 3919 9030
TIME...MOT...LOC 1339Z 268DEG 28KT 3906 9037

$$

TRUETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:19 AM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Apr 13, 6:19 AM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
619 AM CDT Sun Apr 13 2014

.SHORT TERM:  (Through Late This Afternoon)
Issued at 330 AM CDT Sun Apr 13 2014

At this time, there appear to be two broad possibilities for today's
convective trends.

The first possibility is that a coupled jet structure at H3 combined
with increasing large scale ascent ahead of an approaching vort max
will provide sufficient lift for scattered thunderstorms to
percolate throughout most of the day before the cold front arrives
later tonight (similar to what happened on April 3rd when the
convection kept redeveloping all day). These storms would tend to be
elevated due to a decent capping inversion located roughly in the
850-750mb layer which persists through most of the day, at least
according to model soundings in BUFKIT. One item in support of this
scenario is that the LLJ was already forcing iso-sct elevated
thunderstorms early this morning across KS/OK/MO, and these storms
have increased in coverage over the past couple of hours despite the
cap.

However, model forecasts of instability and H7-H5 lapse rates are
not exactly impressive across the LSX CWA today, which would suggest
lower SHRA/TSRA coverage. The best instability remains west of the
CWA even during peak heating, and H7-H5 lapse rates actually become
less favorable with time over eastern MO and southwest IL. This kind
of pattern in the model fields is sometimes an indirect indication
of widespread convection in the models, which would tend to support
the scenario described above. However, if the less favorable
instability parameters are representative of the real atmosphere and
if the capping inversion is strong enough, then convection may
struggle to make eastward progress, which would allow plenty of time
for the air mass to destabilize ahead of the cold front, leading to
stronger instability parameters than what would be expected from
this morning's model output alone.

The gridded forecast for today reflects two general ideas rather
than a particular scenario. First, ongoing early morning
thunderstorms may reach the western and northwestern CWA. Second,
convection chances increase and spread eastward with time,
particularly during the afternoon hours.

Kanofsky

.LONG TERM: (Tonight through Saturday) Issued at 330 AM CDT Sun
Apr 13 2014

(Tonight-Monday night)

Like thunderstorms trends suggested by the explicit models
heading into the evening hours, with some of the warm sector
storms of today continuing over the CWA early while the more
intense convection that develops along the cold front from NW MO
into E KS also rolls east with the front as the night progresses.
While evening severe weather potential may be modulated by this
afternoons storms (as mentioned in the short term AFD),
pockets of heavy rain still look like a good bet, with strong
system dynamics and ample moisture with PWATs of nearly 1.5
inches. Heaviest rains should be centered over northern sections
of the CWA, where storms that form along the cold front will be
focused during the evening hours. Think convection will become
somewhat less focused as front pushes into southeast parts of the
CWA due to lessening instability, and with the potential for
additional storms further south altering moisture transport into
our area.

The cold air that enters the area tonight will continue its surge
into the region on Monday, and by all indications Monday is going to
be a dismal April day, with intermittent light precip and steady or
falling temps to unseasonably cold levels, topped off by strong
northwest winds. 00z runs are continuing the trends of the 12z runs
in trending slower with the shutdown of the precip on Monday, as all
of the guidance indicates the last bit of shortwave energy not
entering the base of the trof until late Monday afternoon.  Because
of this I've upped PoPs some, and have introduced a bit of snow as
it now appears enough precip will linger after freezing levels drop
low enough to support frozen precip.  It's not at all out of the
question that there could even be a bit of sleet, but mention of
snow should be enough of a reminder of winter.

Precip should wind down and end Monday evening over eastern sections
of the CWA and skies should clear with the passage of the upper
trof, setting the stage for a very cold April night.  Still not sure
how cold to go with winds staying up over most of the area but this
is one cold AMS, and MOS guidance has been adjusting temps down for
several model cycles. Have tweaked mins down a bit more from
going forecasts, with mins over all but the extreme southeast
sections of the CWA now in the 20s. These mins...which are an
indication of the intensity of the cold air and not of radiational
cooling... are near record lows for most locations...see climate
section for a list of records for April 15th.

Did think about issuing a headline for the impacts of these sub-
freezing temps on the early growing season, but have decided to
keep focus on storms today and tonight, and delay this issuance
until this afternoon or tomorrow morning.

(Tuesday-Saturday)

Little change in the medium range, with a slow moderation in temps
at midweek and a chance of a few showers by the end of the period
with the approach of another cold front.   Models are having
considerable difficulty with the timing of the front across the
central CONUS, and for now have stayed with initialized fields for
precip trends associated with this feature.

Truett

&&

.AVIATION:  (For the 12z TAFs through 12z Monday Morning)
Issued at 609 AM CDT Sun Apr 13 2014

Expect variable flight conditions today, starting with isolated
to scattered thunderstorms which could affect any of the terminals
before 18z. A broader area of rain showers with embedded
thunderstorms is then expected to move across the area. Overall,
conditions will probably bounce between MVFR and VFR during the
-SHRA with occasional dips into IFR during heavier pockets of
rain. A line of thunderstorms is expected to accompany a cold
front as it moves across the region later tonight. Cigs might fall
to IFR after fropa, but confidence is too low to include in the
TAFs at this time. Wind speeds will remain AOA 10 kts with gusts
approaching 30kts at times. Initially southerly winds will turn
northwesterly after fropa late in the TAF period.

Kanofsky

&&

.CLIMATE:
Issued at 330 AM CDT Sun Apr 13 2014

RECORD LOWS FOR 4/15:

STL - 27 IN 1928
COU - 25 IN 1928
UIN - 24 IN 1928
FAM - 24 IN 1928

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 13, 7:36 AM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
736 AM CDT SUN APR 13 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
736 AM CDT SUN APR 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED ACROSS THE REGION TODAY AND INTO
TONIGHT. A FEW OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

TRUETT

In the hours before

Local storm report, Apr 13, 6:47 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
647 AM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 AM     HAIL             MONTGOMERY CITY         38.98N  91.51W
04/13/2014  E0.50 INCH       MONTGOMERY         MO   TRAINED SPOTTER

            HAIL JUST A BIT BIGGER THAN PEA-SIZED.

&&

GOSSELIN
Special weather statement, Apr 13, 6:54 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
654 AM CDT SUN APR 13 2014

MOZ051-052-060-131245-
LINCOLN MO-MONTGOMERY MO-WARREN MO-
654 AM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WARREN...MONTGOMERY
AND SOUTHWESTERN LINCOLN COUNTIES UNTIL 745 AM CDT...

AT 652 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONTGOMERY CITY...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TROY...
  BELLFLOWER...
  HAWK POINT...
  DAVIS...
  MOSCOW MILLS...

THIS STORM WILL ALSO IMPACT CUIVRE RIVER STATE PARK AND GRAHAM CAVE
STATE PARK.

TRUETT
Local storm report, Apr 13, 7:17 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
717 AM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 AM     HAIL             TRUXTON                 39.00N  91.24W
04/13/2014  M0.25 INCH       LINCOLN            MO   TRAINED SPOTTER

&&

KANOFSKY
Local storm report, Apr 13, 7:38 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
738 AM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 AM     HAIL             3 NW TROY               39.01N  91.01W
04/13/2014  E0.25 INCH       LINCOLN            MO   TRAINED SPOTTER

&&

GOSSELIN
Local storm report, Apr 13, 7:45 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
745 AM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 AM     HAIL             HAWK POINT              38.97N  91.13W
04/13/2014  E0.25 INCH       LINCOLN            MO   TRAINED SPOTTER

&&

GOSSELIN
Local storm report, Apr 13, 7:52 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
752 AM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     HAIL             3 NE MOSCOW MILLS       38.98N  90.88W
04/13/2014  E1.75 INCH       LINCOLN            MO   TRAINED SPOTTER

            NEAR INTERSECTION OF W AND HIGHWAY 47.

&&

GOSSELIN

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 5:22 AM CDTSevere Thunderstorm WarningLSXBoone38 min
Apr 13, 8:19 AM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Louis41 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.